# SDR QXEA2025122900374

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N661QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000955
- Aircraft time: 5,961 hours, 5,040 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2314. FA REPORRTS R1 DOOR SLIDE LEVER IS HARD TO ACTUATE. REMOVED FROM SERVICE.CLEANED & PERFORMED GVI OF R1 DOOR GIRT BAR AND FLOOR FITTINGS. NO DEFECTS NOTED. OPERATED ARM/DISARM HANDLE MULTIPLE TIMES. NO HELP. C/W MCN E520087-01 ISSUE 3 STEPS 1-2. ARM/DISARM HANDLE WITHIN LIMITS AT 30 LBF. A/C OK FOR SERVICE.
